# SDR DALA2017020901077

- Difficulty date: February 2, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,920 hours, 21,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN SEAT TRACK AT STA 552 RBL 44.5 FOUND TO BE CORRODED OUT OF LIMITS. REPAIRED SEAT TRACK AT FS 552 RBL 44.5 IAW SRM 53-20-52-2R REPAIR 1 FIG 201 3 LIP PLUG REPAIR.
